# SDR ASAA2016052016925

- Difficulty date: May 20, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 68,192 hours, 46,204 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 69353023
- Condition: Cracked
- Location: Bs 540 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 540 BULKHEAD LOWER SPLICE ANGLE IS CRACKED AT FASTENER HOLE INLINE WITH UPPER RAM AIR ANGLE.  ACFT GROUNDED.  R & R SPLICE IAW EA 400, 53EA 17220 REV 00.
